# SDR SWAA2021072697812

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 76,439 hours, 44,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER SCUFF PLATE FOUND TO BE CRACKED DURING INSPECTION.  REMOVED DAMAGED CENTER SCUFF PLATE FROM AFT CARGO DOOR CUTOUT IAW SRM 51-40-02-0G-0. INSTALLED SCUFF PLATE IAW AMM 53-11-02-420-801.
